Approximate characterizations of projectivity and injectivity for Banach modules

We characterize projective and injective Banach modules in approximate terms, generalizing thereby a characterization of contractible Banach algebras given by F. Ghahramani and R. J. Loy. As a corollary, we show that each uniformly approximately amenable Banach algebra is amenable. Some applications to homological dimensions of Banach modules and algebras are also given. © 2007 Cambridge Philosophical Society.

Authors
Editors
-
Publisher
-
Number of issue
2
Language
English
Pages
375-385
Status
Published
Department
-
Number
-
Volume
143
Year
2007
Organizations
  • 1 Department of Nonlinear Analysis and Optimization, Faculty of Science, Peoples' Friendship University of Russia, Mikluho-Maklaya 6, 117198 Moscow, Russian Federation
  • 2 Krupskoi 8-3-89, 119311 Moscow, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/3206/